Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2018, 7:03 PM EDT for Warren County, New Jersey; Northampton County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2018, 7:03 PM EDT (23:03 UTC)
- Expired
- Jul 3, 2018, 8:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Northampton County, PA
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 864 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718
WWUS81 KPHI 032303
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
703 PM EDT TUE JUL 3 2018
NJZ007-009-PAZ062-040000-
Hunterdon-Warren-Northampton-
703 PM EDT TUE JUL 3 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HUNTERDON...SOUTHWESTERN WARREN AND NORTHEASTERN NORTHAMPTON
COUNTIES...
At 701 PM EDT, a cluster of strong thunderstorms was located over
eastern Northampton County in Pennsylvania and Warren County in New
Jersey, moving south at 5 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Easton, Forks, Wilson, Washington, Nazareth, Bangor, Pen Argyl,
Belvidere, Harmony, Oxford, Alpha, Hope, Glen Gardner, Belfast,
Hampton, West Easton, Tatamy, East Bangor, Bloomsbury and Glendon.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4091 7492 4062 7496 4067 7536 4092 7522
4093 7522
TIME...MOT...LOC 2301Z 014DEG 6KT 4080 7512
$$
MeolaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:53 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 3, 3:53 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 PM EDT Tue Jul 3 2018
.SYNOPSIS...
A frontal boundary will approach the area this evening, before
stalling tonight, then begin dissipating Wednesday morning. High
pressure will remain offshore through Thursday night, with our
area on the western side of the high. A cold front will move
across the area on Friday, then offshore Friday night. High
pressure then builds across the region over the weekend, before
shifting southward on Monday. A cold front may approach the area
around Tuesday of next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
There appear to be two main foci of convection this afternoon.
First, along the 95 corridor there is both a differential
heating boundary (earlier clouds over the Lehigh Valley have
dissipated) and a bay/river breeze more in northern NJ.
convection has started along this corridor. As expected, storms
are nearly stationary, so the main threat is heavy rain leading
to flooding. Additionally, with these storms there have been a
few wet downburst signatures.
The second area is in the Poconos along what remains of the
dissipating front. So far, we haven't seen any significant
convective development in this area.
All convection is expected to be on the downward trend by early
evening with the loss of diurnal instability. The weakening
cold front will try to pass through overnight, as it dissipates.
There may be a bit of a decrease in dewpoints, to the low 70s
by daybreak Wednesday. Lows tonight should be a couple of
degrees cooler, but probably will not be too noticeable.
Patchy fog once again late tonight, especially in areas where
heavy rain falls.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Another chance for showers and thunderstorms on Independence
Day. However, the chance is slightly lower as there doesn't
appear to be much of a focus for convective development, unless
what remains of the cold front is still in our area.
We will see some slight relief in the heat tomorrow, with highs
from the upper 80s to lower 90s. Maximum heat index values are
expected to be from upper 80s to near 100 degrees. Even though
we won't quite be reaching criteria (outside of the 95
corridor), have gone with a heat advisory across much of NJ and
SE PA (excluding the Poconos) as we will be close, and with
outdoor activities associated with the holiday, impacts could be
exacerbated.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
High pressure will remain offshore of the east coast Wednesday
night through Thursday, before shifting farther east overnight
Thursday. The Mid-Atlantic region will remain on the western
side of the high through this period, which will keep a warm and
moist return flow across the area. Meanwhile, a ridge aloft
will remain across the area, but begin to break down by Thursday
and Thursday night. With the ridge aloft in place, it will be
difficult for widespread precipitation to develop. However,
given the heat and humidity, any short wave/vorticity impulse
embedded within the ridge will help spark off a few isolated
showers or thunderstorms during this period.
As we move into Friday, a cold front will be moving across the
area while a strong short wave/vorticity impulse moves across as
well. PW values increase to 2.00-2.25 inches during the period
as well. There is some weak shear, but it is fairly weak around
20-30 knots, and the mid level flow is around 20-30 knots as
well. So while there could be some strong gusty winds/widespread
damaging winds are not likely at this time. Also, with the PWs
begin so high, very heavy rainfall is likely to occur. Depending
on how fast storms move, and if any training were to occur,
some flooding is possible on Friday, especially for urban and
poor drainage areas.
The front will be pushing offshore by Friday evening and
farther offshore overnight. Any showers and thunderstorms are
expected to pull out of the area as the front passes eastward.
Winds behind the front may begin to gust across the are around
20-25 mph.
High pressure builds across the region over the weekend, which
will provide fair conditions and a return of near normal or
slightly below conditions.
On Monday, the high shifts to our south, and a return of warmer
than normal conditions and increasing humidity returns. Monday
is expected to remain dry however.
As we move into Tuesday, another frontal boundary may begin to
approach the area. With the increasing return flow, temperatures
will likely increase again, and chances for showers and
thunderstorms increase as well.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
This afternoon and tonight...Starting with mostly VFR
conditions. Temporary IFR conditions are possible under any
thunderstorms that develop before 06Z. Coverage of the storms
will remain isolated to scattered so hard to say if any one TAF
site will be affected (although all activity should be west of
KMIV and KACY). Another round of fog is possible overnight,
primarily along and east of the Delaware Valley. MVFR or lower
conditions are possible. Light and variable winds. Low
confidence.
Tomorrow...Mostly VFR conditions are expected once the early
morning fog and low clouds dissipate. There is a slight chance
for afternoon showers and thunderstorms generally along and
northwest of the Delaware Valley; under these storms MVFR or
lower conditions will be possible. Mostly light and variable
winds. Moderate confidence.
OUTLOOK...
Wednesday night...VFR expected for the first half of the night,
then low clouds and fog may develop overnight. Slight chance of
showers and thunderstorms from PHL north and westward.
Thursday-Thursday night...Generally VFR expected. Slight chance
of showers and thunderstorms expected which may temporarily
lower conditions.
Friday...Showers and thunderstorms expected which will likely
lead to lower conditions.
Friday night...Showers and thunderstorms end from west to east.
Winds likely to increase behind the front, and may gust around
20 knots.
Saturday-Sunday...VFR conditions expected.
&&
.MARINE...
Winds and seas should stay below small craft advisory criteria.
There is a chance for another round of fog late tonight, restricting
visibilities, but confidence is low on how low the visibilities will
be.
Outlook...
Wednesday night...Sub Small Craft Advisory conditions expected.
Thursday-Thursday night...Conditions expected to remain below
advisory levels, but may approach 20 knots at times.
Friday...Cold front expected to move across the waters. Winds
may remain below advisory levels, however, seas may build to
around 5 feet. Showers and thunderstorms are expected which will
create locally higher winds and waves.
Friday night-Saturday...Showers and thunderstorms likely in the
evening which will create locally higher winds and waves. Then
winds and waves increase behind the front to Small Craft
Advisory levels and continue through Saturday.
Saturday night-Sunday...Conditions may lower below advisory
levels for the northern half of the New Jersey coastal waters,
but remain near advisory levels for the southern half of the New
Jersey and Delaware coastal waters.
Rip Currents...
The risk for the formation of dangerous rip currents is
forecast to be low through Thursday but may increase Friday
through the weekend as winds/seas increase and longer-period
swell develops.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT this evening for
PAZ060>062-070-071-101>106.
Heat Advisory from 8 PM this evening to 8 PM EDT Wednesday for
PAZ060>062-070-071-101>106.
Heat Advisory until 8 PM EDT this evening for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT this evening for NJZ001-
007>010-012-015-017>019.
Heat Advisory from 8 PM this evening to 8 PM EDT Wednesday for
NJZ001-007>010-012-015-017>019.
Heat Advisory until 8 PM EDT Wednesday for NJZ013-020-027.
Heat Advisory until 8 PM EDT this evening for NJZ016-021-022.
DE...Excessive Heat Warning until 8 PM EDT this evening for DEZ001.
Heat Advisory from 8 PM this evening to 8 PM EDT Wednesday for
DEZ001.
Heat Advisory until 8 PM EDT this evening for DEZ002-003.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...Robertson/Staarmann
Near Term...Johnson
Short Term...Johnson
Long Term...Robertson/Staarmann
Aviation...Johnson/Robertson/Staarmann
Marine...Johnson/Robertson/StaarmannHazardous weather outlook, Jul 3, 4:03 PM EDT, 3 hours before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 403 PM EDT Tue Jul 3 2018 DEZ002-003-MDZ012-015-019-020-NJZ021-022-042015- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Cumberland- Atlantic- 403 PM EDT Tue Jul 3 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A chance of showers and storms exists this afternoon and evening. Storms will be capable of producing heavy rainfall. Urban and poor- drainage flooding may occur, and an isolated instance of flash flooding cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Dangerously hot conditions may continue through Independence Day. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ013-020-027-042015- Western Monmouth-Ocean-Southeastern Burlington- 403 PM EDT Tue Jul 3 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A chance of showers and storms exists this afternoon and evening. Storms will be capable of producing heavy rainfall. Urban and poor- drainage flooding may occur, and an isolated instance of flash flooding cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ023-042015- Cape May- 403 PM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability of widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-042015- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 403 PM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability of widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-042015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 403 PM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ001-007>010-012-015-017>019-PAZ060>062-070-071-101>106- 042015- New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Gloucester-Camden-Northwestern Burlington-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 403 PM EDT Tue Jul 3 2018 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Heat Advisory. A chance of showers and storms exists this afternoon and evening. Storms will be capable of producing heavy rainfall. Urban and poor- drainage flooding may occur, and an isolated instance of flash flooding cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a chance for showers and thunderstorms on Wednesday. Some of the storms could produce locally heavy rainfall, resulting in urban and poor-drainage flooding. An isolated instance of flash flooding cannot be ruled out. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-NJZ016-PAZ054-055-042015- Cecil-Salem-Carbon-Monroe- 403 PM EDT Tue Jul 3 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland, southern New Jersey and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A chance of showers and storms exists this afternoon and evening. Storms will be capable of producing heavy rainfall. Urban and poor- drainage flooding may occur, and an isolated instance of flash flooding cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance for showers and thunderstorms on Wednesday. Some of the storms could produce locally heavy rainfall, resulting in urban and poor-drainage flooding. An isolated instance of flash flooding cannot be ruled out. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 3, 6:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST FLORENCE 40.11N 74.79W
07/03/2018 M59 MPH BURLINGTON NJ TRAINED SPOTTER
INTENSE LIGHTNING, NO VISIBLE DAMAGE
&&
EVENT NUMBER PHI1801036
MEMLocal storm report, Jul 3, 6:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL EDGEWATER PARK 40.05N 74.91W
07/03/2018 M0.75 INCH BURLINGTON NJ NWS EMPLOYEE
HAIL UP TO PENNY SIZE REPORTED IN EDGEWATER PARK
&&
EVENT NUMBER PHI1801037
MEMLocal storm report, Jul 3, 6:47 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
647 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL DELRAN TWP 40.01N 74.95W
07/03/2018 E0.88 INCH BURLINGTON NJ SOCIAL MEDIA
NICKEL TO QUARTER SIZE HAIL; WIND GUSTS ESTIMATED AT 50
MPH; CTG LIGHTNING; SOME STREET FLOODING;
&&
EVENT NUMBER PHI1801038
MEMSpecial weather statement, Jul 3, 6:50 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 650 PM EDT TUE JUL 3 2018 PAZ070-071-101>104-032345- Eastern Montgomery-Western Montgomery-Delaware-Western Chester-Eastern Chester-Philadelphia- 650 PM EDT TUE JUL 3 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONTGOMERY...EAST CENTRAL CHESTER...NORTHWESTERN PHILADELPHIA AND NORTHEASTERN DELAWARE COUNTIES... At 650 PM EDT, a strong thunderstorm was located over Radnor Township, or 12 miles west of Philadelphia. The storm is nearly stationary. Winds up to 40 mph are possible with this storm. Locations impacted include... Philadelphia, Norristown, West Norriton, East Norriton, Yeadon, Conshohocken, Folcroft, Swarthmore, Narberth, East Lansdowne, Morris Park, Bryn Mawr, Trout Lake, Radnor Township, Broomall, Kensington, Newtown Square, Roxborough, King Of Prussia and Drexel Hill. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3988 7532 4006 7559 4021 7532 3999 7512 TIME...MOT...LOC 2250Z 274DEG 2KT 4004 7537 SFJ
Local storm report, Jul 3, 7:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG DEPTFORD 39.83N 75.16W
07/03/2018 GLOUCESTER NJ SOCIAL MEDIA
REPORTS OF A TREE HITTING A HOUSE; HEAVY RAIN AND
SEVERE LIGHTNING AS WELL
&&
EVENT NUMBER PHI1801039
MEMSpecial weather statement, Jul 3, 7:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
703 PM EDT TUE JUL 3 2018
NJZ007-009-PAZ062-040000-
Hunterdon-Warren-Northampton-
703 PM EDT TUE JUL 3 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HUNTERDON...SOUTHWESTERN WARREN AND NORTHEASTERN NORTHAMPTON
COUNTIES...
At 701 PM EDT, a cluster of strong thunderstorms was located over
eastern Northampton County in Pennsylvania and Warren County in New
Jersey, moving south at 5 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Easton, Forks, Wilson, Washington, Nazareth, Bangor, Pen Argyl,
Belvidere, Harmony, Oxford, Alpha, Hope, Glen Gardner, Belfast,
Hampton, West Easton, Tatamy, East Bangor, Bloomsbury and Glendon.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4091 7492 4062 7496 4067 7536 4092 7522
4093 7522
TIME...MOT...LOC 2301Z 014DEG 6KT 4080 7512
MeolaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:33 PM EDT | Special Weather Statement | PHI | Union | 27 min |
| Jul 3, 2:57 PM EDT | Special Weather Statement | PHI | Morris | 63 min |
| Jul 3, 3:19 PM EDT | Flash Flood Warning | PHI | Morris | 3 hr |
| Jul 3, 3:28 PM EDT | Special Weather Statement | PHI | Salem | 62 min |
| Jul 3, 3:30 PM EDT | Special Weather Statement | PHI | Burlington | 60 min |
| Jul 3, 3:43 PM EDT | Flash Flood Warning | PHI | Morris | 2 hr |
| Jul 3, 4:49 PM EDT | Special Weather Statement | PHI | Somerset | 56 min |
| Jul 3, 4:52 PM EDT | Special Weather Statement | PHI | Mercer | 53 min |
| Jul 3, 4:57 PM EDT | Flash Flood Warning | PHI | Hunterdon, Somerset | 114 min |
| Jul 3, 5:24 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Jul 3, 5:29 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 3, 5:45 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Jul 3, 5:47 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 2 hr |
| Jul 3, 5:57 PM EDT | Special Weather Statement | PHI | Gloucester | 33 min |
| Jul 3, 6:03 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jul 3, 6:11 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 49 min |
| Jul 3, 6:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 50 min |
| Jul 3, 6:37 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 3 hr |
| Jul 3, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 44 min |
| Jul 3, 6:58 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 49 min |
| Jul 3, 2:15 PM EDT | Special Weather Statement | PHI | Delaware | 30 min |
| Jul 3, 3:00 PM EDT | Special Weather Statement | PHI | Philadelphia | 60 min |
| Jul 3, 3:11 PM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 50 min |
| Jul 3, 4:06 PM EDT | Special Weather Statement | PHI | Montgomery | 54 min |
| Jul 3, 4:30 PM EDT | Special Weather Statement | PHI | Bucks | 60 min |
| Jul 3, 5:30 PM EDT | Special Weather Statement | PHI | Philadelphia | 30 min |
| Jul 3, 6:15 PM EDT | Special Weather Statement | PHI | Chester | 60 min |
| Jul 3, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Philadelphia | 42 min |
| Jul 3, 6:21 PM EDT | Special Weather Statement | PHI | Delaware | 24 min |
| Jul 3, 6:40 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 4 hr |
| Jul 3, 6:50 PM EDT | Special Weather Statement | PHI | Delaware | 55 min |
| Jul 3, 6:54 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 51 min |
| Jul 3, 6:58 PM EDT | Flash Flood Warning | PHI | Chester, Delaware | 4 hr |
| Jul 3, 7:06 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 2 hr |
| Jul 3, 7:22 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 21 min |
| Jul 3, 7:35 PM EDT | Special Weather Statement | PHI | Chester | 25 min |
| Jul 3, 7:39 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 51 min |
| Jul 3, 7:54 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2018Special Weather Statements in Pennsylvania, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.